MAUDE Adverse Event Report: ARTHREX, INC. GLENOID RMR SFT W/GLOVE PROTECTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID RMR SFT W/GLOVE PROTECTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID RMR SFT W/GLOVE PROTECTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
On 10/21/2021, it was reported by a facility representative via (b)(4) that an ar-9211 shaft appears to be warped and is not drilling or remaining in a tight drill pattern.This occurred during a total should procedure, the bit that quick connects onto the of the end of this shaft is very wobbly.There was no patient effect reported.

Brand Name
GLENOID RMR SFT W/GLOVE PROTECTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19392529
Report Number1220246-2024-03864
Device Sequence Number7772331
Product Code LXH
UDI-Device Identifier00888867058965
UDI-Public00888867058965
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID RMR SFT W/GLOVE PROTECTOR
Device Catalogue NumberAR-9211
Device Lot Number8001831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown